# SDR SWIA201335657

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,924 hours, 28,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN AFT CABIN IS BURNED OUT.  FLT 2598 RELAMPED.
